MathSciNet Relay Station
MathSciNet bibliographic data
MR1742127 (2001f:11054) 11D85 (11B34 11P99)
Hirschhorn, Michael D. Partial fractions and four classical theorems of number theory. Amer. Math. Monthly 107 (2000), no. 3, 260–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement